# SDR R61A20190809827

- Difficulty date: July 28, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 40,044 hours, 24,942 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17067307001
- Condition: Corroded
- Location: Frames 20-30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND LH INBD (FLOOR) 1ST CLASS SEAT TRACK (P/N 170-67307-001) FROM FR 20 TO FR30 HAS SPOTS OF GOUGES/CORROSION.  REMOVED AND REPLACED LH INBD (FLOOR) 1ST CLASS SEAT TRACK FROM FR 20 TO FR30 PER SRM 51-40-08. RESTORED SURFACE PROTECTION TO LH INBD 1ST CLASS SEAT TRACK REF: SRM 51-23-06, CPM 51-25-00. A/C REMAINS IN CHECK.
